Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone, I have been on the Regimen for about 3 or so weeks and it just got really cold here, as it is winter haha. But I have started to notice that my skin is shedding more than it used to when I would wash my face. Is this because of the dry weather, the BP now makes the bottom half of my face (the only place I apply BP to) flake up nastily. Any suggestions?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×